Dilatonic black holes in higher curvature string gravity. II. Linear stability

Kanti, P., Mavromatos, N.E., Rizos, J. et al. (2 more authors) (1998) Dilatonic black holes in higher curvature string gravity. II. Linear stability. PHYS REV D, 57 (10). pp. 6255-6264. ISSN 0556-2821

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1998 American Physical Society. This is an author produced version of a paper subsequently published in Physical Review D. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: ARBITRARY GAUGE GROUPS; YANG-MILLS SOLITONS; NO-HAIR; INSTABILITY; SPHALERONS; SYSTEMS; NUMBER
Dates:
  • Published: 15 May 1998
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 11:17
Last Modified: 29 Mar 2018 13:34
Published Version: http://dx.doi.org/10.1103/PhysRevD.57.6255
Status: Published
Publisher: American Physical Society
Identification Number: https://doi.org/10.1103/PhysRevD.57.6255

Share / Export

Statistics